default-icon

Irregular periods

I am having irregular periods since quite long. The last time i had was three months back and till now, I never had it again :( I have a very hectic schedule but i guess every one has that and they do have normal periods. Please advice :|
views-icons 50 Views bookmarks-icon 1 Bookmark Bookmark this Answer
Bookmark
v

Doctor Answers (5) on Irregular periods

doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. 

I can understand your concern. 
Such things needs to be evaluated in detail.
This much history is just not enough to come to a conclusion and decide the treatment.
Kindly consult a gynaecologist in person for further evaluation and management. 
You will also need to get a ultrasound abdomen and pelvis done.
Best regards.
Dr. Anil kumar jain.
Bangalore.

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. B Rajashekar Bangalore | General Physician
Answered
hello it may be dysfunctional uterine bleeding secondary to anovulation pcos kindly get fsh lh estradiol progesterone endometrial biopsy consult a gynecologist/physician and decide bye
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
DR .V.HARI PRASAD Chittoor | General Physician
Answered
Consult gynaecologist for best results.many people around the world have the same problem you have. You need certain investigations to come to conclusion.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Prashant Kini Mumbai | General Endocrinologist
Answered
very hectic schedule too with too much work can affect your peroids. that ll have to be confirmed with blood tests. yes then there are other causes like pcod,thyroid problems etc.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L Bangalore | General Physician
Answered
it may occur in women who have anemia i.e low haemoglobin levels,diabetes or thyroid problems. It is also common in women with high levels of a protein called prolactin in their blood...it can be the side effects of certain drugs like oral contraceptives,antipsychotics,antiepileptics...it may be due to poly cystic ovarian disease as well... So I would suggest you to consult nearest gynecologists for detailed clinical examination and evaluation they will do the needful.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO